# SDR IPXA10162608

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Engine: Pwa PW4158
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 06039H6599
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOT RT WINDOW HT FAULT ON CLIMB OUT.  COMPLIED WITH CHECKLIST.  WINDOW WAS ARCING AND CRACKED.  REMOVED RT WINDOW IAW MM 56-11-11-04 FROM STEPS 1A, THROUGH 8 B.  REINSTALLED RT FRONT WINDOW MM 56-11-11-04.
